# SDR UPS97222576

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Ftg
- Part number: 659892440
- Condition: Corroded
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 12 SPOILER ACTUATOR FITTING LOWER MOUNT BOLTS CORRODED.  REMOVED NR 12 SPOILER FITTING FOUND TO BE OUT OF LIMITS.  REPLACED NR 12 SPOILER FITTING PER MM 27-61-81.
